I had a heart valve replaced five months ago. Before the surgery I was told by my surgeon I would be taking Coumadin for three months, because the new valve is made of bovine tissue. If my valve had been replaced with a mechanical valve, I would have been on Coumadin for the rest of my life. Two weeks post-op, I saw my cardiologist, who said I should continue the Coumadin until my next visit with him--- in February! After being on it for four and a half months, I began having brief episodes of headaches ( never have had those before) and dizziness with near Loss of consciousness . I made a new appointment with the cardiologist, and told him I had gone on line and found that intracranial bleed could be a problem. I reminded him of the info I had received from the surgeon and discharge instructions regarding Coumadin. He pleasantly agreed that it's fine to discontinue it. I have no a fib, etc. Mainly, I'm posting a comment to inform others to listen to their bodies, and do not hesitate to question the doctors!